# SDR C2XA03TY211

- Difficulty date: December 18, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N14543
- Make and model: Emb EMB-145LR
- Aircraft serial: 145553
- Aircraft time: 4,414 hours, 3,492 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 145338880002
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 1C INSPECTION DAMAGE WAS FOUND ON STR 19L AND 19R AT FR 53.  MAINT BLENDED OUT DAMAGE, PERFORMED A NDI TEST, NO CRACK FOUND.  FABBED A EXTERNAL DOUBLER AND SHIMS; ALODINED, PRIMED THE EXTERNAL DOUBLER.  INSTALL THE FAB PARTS IAW EMB 135/145 SRM 53-21-02; CPM 51-21-04-05-06.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
